Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Elias, Juan
Characterization of the Hilbert-Samuel polynomials of curve singularities. Compositio Mathematica, 74 no. 2 (1990), p. 135-155
Texte intégral djvu | pdf | Analyses MR 1047736 | Zbl 0724.13021

URL stable: http://www.numdam.org/item?id=CM_1990__74_2_135_0

Bibliographie

[A-B] M. Auslander and D. Buchsbaum, Groups, rings, modules. Harper & Row., Publishers New York 1974.  MR 366959 |  Zbl 0325.13001
[B-S] D.A. Bayer and M. Stillman, Macaulay System and implementation. Manual 1986.
[Bu] L. Burch, On ideals of finite homological dimension in local rings. Math. Proc. Camb. Phil. Soc. 64 (1968), 941-946.  MR 229634 |  Zbl 0172.32302
[C] E. Casas, Sobre el cálculo efectivo del género de las curvas algebraicas. Collect. Math. 25 (1974), 3-11.
[E-1] J. Elias, On the analytic equivalence of curves. Proc. Camb. Phil. Soc. 100, 1, 57-64 (1986).  MR 838653 |  Zbl 0612.14020
[E-2] J. Elias, A sharp bound for the minimal number of generators of perfect height two ideals. Manus. Math. 55 (1986), 93-99.
Article |  MR 828413 |  Zbl 0588.13018
[E-3] J. Elias, An upper bound of the singularity order for the generic projection. J. of Pure and Appl. Algebra. 53 (1988) 267-270.  MR 961364 |  Zbl 0673.14018
[E-4] J. Elias, The Hilbert Scheme of curve singularities. Preprint.
[E-I] J. Elias, and A. Iarrobino, Extremal Gorenstein algebras of codimension three; the Hilbert function of a Cohen-Macaulay algebra. Journal of Algebra 110(2) 1987, 344-356.  MR 910388 |  Zbl 0628.13016
[E-Ch] F. Enriques and O. Chisini, Teoria geometrica delle equazione e delle funzione algebriche. Nicola Zanichelli, Bologna 1918.
[E-N] J.A. Eagon and D.G. Northcott, Ideals defined by matrices and a certain complex associated with them. Proc. Royal Soc. Set. A 269 (1962), 188-204.  MR 142592 |  Zbl 0106.25603
[F-L] R. Fröberg and D. Laksov, Compressed algebras. Lecture Notes in Math. No 1092 Springer Verlag, 1983).  MR 775880 |  Zbl 0558.13007
[G-M-R] A.V., Geramita, P. Maroscia and L. Roberts. The Hilbert function of a reduced k-algebra. J. London Math. Soc (2), 28 (1983), 443-452.  MR 724713 |  Zbl 0535.13012
[G-O] A.V. Geramita and F. Orecchia, On the Cohen-Macaulay Type of s-Lines in An. Journal of Algebra. 70 (1981), 116-140.  MR 618382 |  Zbl 0464.14007
[He] J. Herzog, Generators and relations of abelian semigroups and semigroups rings. Manus. Math. 3 (1970), 175-193.  MR 269762 |  Zbl 0211.33801
[HW] J. Herzog, and Waldi. A note on the Hilbert function of a one dimensional Cohen-Macaulay local ring. Manus. Math. 16, 251-260 (1975).  MR 384785 |  Zbl 0316.13011
[H] H. Hironaka, On the arithmetic genera and the effective genera of algebraic curves. Memoirs of the College of Sciences, Univ. Tokio, Ser. A, Vol. XXX, Math. No 2 (1957).  MR 90850 |  Zbl 0099.15702
[K] D. Kirby, The reduction number of a one-dimensional local ring. J. London Math. Soc. (2) 10(1975), 471-481.  MR 379483 |  Zbl 0305.13017
[M] E. Matlis, 1-Dimensional Cohen-Macaulay Rings. Lecture Notes in Math. No 327 (Springer Verlag, 1977).  MR 357391 |  Zbl 0264.13012
[N] D.G. Northcott, On the notion of a first neighbourhood ring with an application to the AF + Bϕ theorem. Math. Proc. Camb. Phil. Soc. 53 (1957), 43-56.  Zbl 0082.03304
[O-1] F. Orecchia, Generalized Hilbert functions of Cohen-Macaulay varieties. Lecture Notes in Math. No 997 (Springer Verlag, 1982).  MR 714758 |  Zbl 0514.14020
[O-2] F. Orecchia, Maximal Hilbert functions of a one-dimensional local rings. Lecture Notes in Pure and Appl. Math. Series, 84 (Marcel Dekker, 1983).  MR 686947 |  Zbl 0503.13013
[Rob-V] L. Robbiano and G. Valla, Free resolutions of special tangent cones. Commutative Algebra. Lecture Notes in Pure and Appl. Math. Series, 84. (Marcel Dekker, 1983).  MR 686949 |  Zbl 0558.14008
[Ros-V] M.E. Rossi and G. Valla, Multiplicity and t-isomultiple ideals. Nagoya Math. J. Vol. 110 (1980), 81-111.
Article |  MR 945908 |  Zbl 0658.13018
[S-1] J.D. Sally, On the associated graded ring of a local Cohen-Macaulay ring. J. Math. Kyoto Univ. 17 (1977), 19-21.
Article |  MR 450259 |  Zbl 0353.13017
[S-2] J.D. Sally, Good Embedding Dimensions for Gorenstein Singularities. Math. Ann. 249 (1980), 95-106.  MR 578716 |  Zbl 0414.13009
[S-3] J.D. Sally, Tangent cones at Gorenstein singularities. Comp. Math. 40, Fasc. 2 (1980), 167-175.
Numdam |  MR 563540 |  Zbl 0389.13009
[S-4] J.D. Sally, Number of generators of ideals in local rings. Lecture Notes in Pure and Applied Math. Series, 35 (Marcel Dekker, 1978).  MR 485852 |  Zbl 0395.13010
[Sch] P. Schenzel, Uber die freien Auflösungen extremaler Cohen-Macaulay Ringe. J. Algebra(1980), 64, 94-101.  MR 575785 |  Zbl 0449.13008
[St] R.P. Stanley, Hilbert functions of Graded Algebras. Adv. in Math. 28 (1978), 57-83.  MR 485835 |  Zbl 0384.13012
[V der W] B.L., Van der Waerden, Infinitely near points. Indagationes Math. 12 (1950), 401-410.  Zbl 0038.32101
Copyright Cellule MathDoc 2014 | Crédit | Plan du site